@article{GaspersHP19,author={Gaspers, Serge and Huang, Shenwei and Paulusma, Dani{\"{e}}l},title={Colouring square-free graphs without long induced paths},journal={Journal of Computer and System Sciences},volume={106},pages={60--79},year={2019},url={https://doi.org/10.1016/j.jcss.2019.06.002},doi={10.1016/J.JCSS.2019.06.002}}
@article{BerwangerDHKO12,author={Berwanger, Dietmar and Dawar, Anuj and Hunter, Paul and Kreutzer, Stephan and Obdrz{\'{a}}lek, Jan},title={The dag-width of directed graphs},journal={Journal of Combinatorial Theory, Series {B}},volume={102},number={4},pages={900--923},year={2012},url={https://doi.org/10.1016/j.jctb.2012.04.004},doi={10.1016/J.JCTB.2012.04.004}}